# SDR EIAA2008101600058

- Difficulty date: October 15, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 91,840 hours, 17,413 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD OF SPAR RABBIT JOINT 8 FT FROM TIP CORRODED.  REMOVED CORROSION, NDT AREA, FABBED AND INSTALLED REPAIR PER ECRA 487-57-047-2.
